# SDR ASAA2021031334282

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 19,948 hours, 6,391 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 20455
- Condition: Faulted
- Location: Lt Zone Temp
- Part time: 9,098 hours, 2,713 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENG START WITH MASTER RECALL, ZONE TEMP CAUTION LIGHT ILLUMINATED AND EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. CONFIRMED FAULT, PERFORMED BITE EST PER B737-900 FIM 21-62 TASK 801. FOUND HISTORY OF TCV FAULT. REMOVED & REPLACED TRIM AIR VALVE PER B737-900 AMM 21-61-21-400-801.
